Journal article icon

Journal article

Perspectives of ammonite paleobiology from shell abnormalities in the genus Baculites

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00241160260288811

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Earth Sciences
Role:
Author
Journal:
LETHAIA
Volume:
35
Issue:
3
Pages:
215-230
Publication date:
2002-09-05
DOI:
ISSN:
0024-1164
URN:
uuid:cc48c245-715f-4b78-8549-5b6833691458
Source identifiers:
82402
Local pid:
pubs:82402

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP